# SDR HAIW6HR0087

- Difficulty date: June 3, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N415MA
- Make and model: Bell 222U
- Aircraft serial: 47568
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel Assy
- Part number: 222031361121
- Condition: Cracked
- Location: Bs 233
- Part time: 2,772 hours
- Component: 222131004109
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL ASSY  IS CRACKED.  APPROX. 10 INCH CRACK  STARTING @ R/H AFT CORNER GOING FOWARD AND TOWARDS THE LEFT. THIS CRACK HAPPENED DUE TO STA.  233 FRAME ASSY. P/N: 222-031-503-101 CRACKING. PERFORMED BHT FIELD REPAIR PROCEDURE 96R1-037, D.O.Y. S.O.C. SERIAL # A4266, DATED 11-27-96.
